Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling tired every day and have high cholesterol. Suggest?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
I am feeling tired every day . I have high cholestorol.Please help
Posted Sun, 18 Aug 2013 in General Health
Answered by Dr. Prasad 52 minutes later

I understand your concern. Your blood report reveals very high triglyceride level and hence rightly on fenolip. You did not report since when you are on this drug.

Fenolip is known to cause tiredness and muscular weakness. You may also experience body pains with this medicine. If the tiredness is extreme, I suggest you to report back to your doctor. He/she can evaluate you and consider altering your medication.

Other options to control triglyceride are using Niacin supplements. You can also discuss about omega 3 fatty acids which help in lowering triglycerides.

In addition to the above, they might also consider other causes of easy tiredness such as anaemia and thyroid dysfunction.

Hope this answers your query. Let me know if you need clarifications.

Above answer was peer-reviewed by
Follow-up: Feeling tired every day and have high cholesterol. Suggest? 1 hour later
is their any relation between triglycerides and testosterone . because my testosterone is very low. how can i increase testosterone level?
Answered by Dr. Prasad 44 minutes later

There is no direct relation between triglyceride and testosterone. Both these are independent parameters.

A lot testosterone level at 30 years is slightly concerning. I would like to know if the sample that was tested was an early morning sample. For accurate results, it is best to test blood sample taken early in the morning. So if needed, you can repeat the test.

The treatment of low testosterone level starts with identifying the cause. You will need further tests such as Serum FSH level, ultrasound scan of the testis and so on to know the probable cause. Following the detailed evaluation, hormone supplements can be initiated if needed to improve the condition.

Without an opportunity to examine and evaluate your symptoms/report, I would not be the ideal person to comment exact treatment. You are advised to discuss it with an endocrinologist nearby.

Hope helps. Let me know if you need further assistance.

Above answer was peer-reviewed by
Follow-up: Feeling tired every day and have high cholesterol. Suggest? 19 minutes later
i upload my Serum FSH level report. it can help you to know the probable cause.
also suggest me what to do next. if endocrinologist required then suggest some docs name in Kolkata.
Answered by Dr. Prasad 2 hours later

The reports reveal normal FSH, LH and prolactin level with lower free testosterone level. These reports suggest primary hypogonadism where testicular cells are not able to produce enough testosterone - testicular function needs to be assessed by a competent andrologist/endocrinologist.

As suggested in my previous answer, you will require further testing. Your doctor might order for ultrasound scan and semen analysis before initiating hormone supplements. The supplement should be used under strict professional guidance; do consider visiting a qualified endocrinologist, if not an XXXXXXX

It may be a good idea to repeat the test using early morning samples before commencing further management.

Hope this answers your query. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor